Update on side effects of pomalidomide (Pomalyst) after five (5) 4 mg doses. I take the pomalidomide just before bedtime because it makes me almost instantly tired.
- continued scalp burning
- creepy legs with a fullness feeling in left calf (like it is being blown up with bicycle pump)
- neuropathy of left leg rated 4 on 1-10 scale, especially from back of left knee to left hip
- neuropathy of left foot is mild
- poor sleep attributed to neuropathy
- tiredness, especially in afternoons and evenings
- no diarrhea and no constipation
I have been experimenting with small doses of oxy (1/4 tabs) to relieve the neuropathy and not leave me feeling hung over while awake. The scalp burning might freak me out, but since I know this was only a temporary sign after I started Revlimid (a relative of pomalidomide), I’m fine with it.
My gastritis is GREATLY improved – I’m sure it is caused by dex and not pomalidomide. I take 40 mg of dex by mouth each Tuesday. Almost instantly develop gastritis BURNING PAIN after taking dex and by Friday had very little to no gastritis this week.
Continue nightly Fragmin 15,000 unit injections to thin my blood and prevent blood clots from pomalidomide.
Have been walking Kemmer daily – 0.82 miles on 7 Mar 2013; 1.28 mile on 8 Mar 2013; and 1.28 miles on 9 Mar 2013. My back hurts across my scapula when I walk, but that was happening even before I was officially diagnosed with myeloma. It is still winter here in Idaho and COLD. My hair is still growing and I think I even need a haircut to even it out.
Able to do laundry, house cleaning, etc. without problems. In addition, I feel like I am clear of thinking of late.